# SDR 2002UALA01072

- Difficulty date: June 23, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 15,177 hours, 1,833 cycles
- Engine: Pwa PW4056
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: J, A

## Discrepancy

COMPRESSOR STALL OF NR 1 ENGINE.  ENGINE RECOVERED AND RESUMED NORMAL OPERATION.
